# SDR DALA2017052604243

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 113,033 hours, 13,701 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT WAS FOUND DAMAGED DURING EXTENSION.  REMOVED VARIABLE CAMBER FLAP IAW AMM 27-81-01-004-001.  REMOVED DAMAGED ROTARY ACTUATORS IAW AMM 27-81-07-004-001.  REMOVED THE NR 1 PDU IAW AMM 27-81-03.  INSTALLED THE NR 1 PDU IAW AMM 27-81-03.  LEAK AND OPS CHECKED.  INSTALLED THE NR 5 VARIABLE CAMBER FLAP UP TO STEP 5 OF  AMM 27-81-02. . COMPLETED AMM 27-81-02 STEPS 5-6-7-8.  INSTALLED A SERVICEABLE VARIABLE CAMBER FLAP ROTARY ACTUATORS IAW AMM 27-81-07 TO STEP 6C AND DRIVE SHAFT.  OPERATED THE L/E FLAPS IN ALTERNATE & NORMAL MODE. OPS CHECKED GOOD.
